# SDR 96ZZZX313

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919PJ
- Make and model: Doug DC-9-51
- Aircraft serial: 47663
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 801801
- Condition: Inoperative
- Location: Nlg
- Component: 59104475041
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR UNSAFE LIGHT ILLUMINATED.  NO AIR NOISE, NO VIBRATION.  HYDRAULIC PUMP TO 'HIGH' HAD NO AFFECT.  WHEN GEAR EXTENDED FOR LANDING, UNSAFE LIGHT STAYED ILLUMINATED.  AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND WIRE BROKEN IN NOSE GEAR AT DOWNLOCK PROXIMITY SWITCH, AND DOWNLOCK PROXIMITY SWITCH INOPERABLE.  REPLACED DOWNLOCK PROXIMITY SWITCH, REPAIRED WIRE.  PERFORMED GEAR SWING - OPS CHECKED GOOD.  (X)
